Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 40, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 4, 2020, 12:41 PM CDT for 4 counties in Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2020, 12:41 PM CDT (17:41 UTC)
- Expired
- May 4, 2020, 1:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cooper County, MO, Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 12:55 PM CDT | TSTM WND GST 58 | 4 Wnw Coal, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 6:33 AM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
444
WUUS53 KEAX 041741
SVREAX
MOC053-083-101-159-041830-
/O.NEW.KEAX.SV.W.0040.200504T1741Z-200504T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1241 PM CDT Mon May 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Henry County in west central Missouri...
Pettis County in central Missouri...
Southwestern Cooper County in central Missouri...
Johnson County in west central Missouri...
* Until 130 PM CDT.
* At 1241 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Mayview to Calhoun to near
Clinton, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sedalia, Warrensburg, Clinton, Windsor, Knob Noster, Holden,
Whiteman Air Force Base, La Monte, Smithton, Leeton, Urich, Green
Ridge, Calhoun, Otterville, Chilhowee, Houstonia, Whiteman Afb,
Centerview, Hughesville and Blairstown.
This includes Interstate 70 in Missouri near mile marker 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3857 9403 3891 9403 3891 9384 3894 9383
3893 9305 3898 9305 3869 9296 3869 9306
3853 9307 3854 9328 3851 9330 3851 9352
3834 9352 3833 9407
TIME...MOT...LOC 1741Z 275DEG 54KT 3895 9377 3849 9364 3832 9371
HAIL...<.75IN
WIND...70MPH
$$
Leighton3 follow-up statements
731
WWUS53 KEAX 041802
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
102 PM CDT Mon May 4 2020
MOC053-083-101-159-041830-
/O.CON.KEAX.SV.W.0040.000000T0000Z-200504T1830Z/
Henry MO-Pettis MO-Cooper MO-Johnson MO-
102 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHEASTERN HENRY...PETTIS...SOUTHWESTERN COOPER AND EASTERN
JOHNSON COUNTIES...
At 101 PM CDT, severe thunderstorms were located along a line
extending from near Sweet Springs to near Cole Camp to near Warsaw,
moving east at 60 mph. 60 mph winds have been reported at Clinton
Airport.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sedalia, Warrensburg, Clinton, Windsor, Knob Noster, Whiteman Air
Force Base, La Monte, Smithton, Leeton, Green Ridge, Calhoun,
Otterville, Houstonia, Whiteman Afb, Hughesville, Clifton City,
Sedalia Memorial Arpt, Post Oak and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3834 9377 3894 9373 3893 9305 3898 9305
3869 9296 3869 9306 3853 9307 3854 9328
3851 9330 3851 9352 3834 9352
TIME...MOT...LOC 1801Z 275DEG 54KT 3893 9342 3847 9329 3830 9336
HAIL...<.75IN
WIND...70MPH
$$
Leighton594
WWUS53 KEAX 041816
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
116 PM CDT Mon May 4 2020
MOC083-101-041826-
/O.CAN.KEAX.SV.W.0040.000000T0000Z-200504T1830Z/
Henry MO-Johnson MO-
116 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY AND EASTERN
JOHNSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and west central Missouri.
LAT...LON 3894 9350 3893 9305 3898 9305 3869 9296
3869 9306 3853 9307 3854 9328 3851 9330
3851 9351
TIME...MOT...LOC 1816Z 275DEG 54KT 3891 9316 3845 9303 3828 9310
$$
MOC053-159-041830-
/O.CON.KEAX.SV.W.0040.000000T0000Z-200504T1830Z/
Pettis MO-Cooper MO-
116 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR PETTIS AND SOUTHWESTERN COOPER COUNTIES...
At 116 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Houstonia to near Stover to 13 miles
southeast of Cole Camp, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sedalia, Windsor, La Monte, Smithton, Green Ridge, Otterville,
Houstonia, Hughesville, Sedalia Memorial Arpt and Clifton City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3894 9350 3893 9305 3898 9305 3869 9296
3869 9306 3853 9307 3854 9328 3851 9330
3851 9351
TIME...MOT...LOC 1816Z 275DEG 54KT 3891 9316 3845 9303 3828 9310
HAIL...<.75IN
WIND...60MPH
$$
Leighton913
WWUS53 KEAX 041828
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
128 PM CDT Mon May 4 2020
MOC053-159-041837-
/O.EXP.KEAX.SV.W.0040.000000T0000Z-200504T1830Z/
Pettis MO-Cooper MO-
128 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR PETTIS AND SOUTHWESTERN COOPER
COUNTIES WILL EXPIRE AT 130 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and west central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
Cooper County until 200 PM.
LAT...LON 3894 9350 3893 9305 3898 9305 3869 9296
3869 9306 3853 9307 3854 9328 3851 9330
3851 9351
TIME...MOT...LOC 1827Z 275DEG 54KT 3890 9299 3844 9286 3827 9293
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:14 AM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, May 4, 6:14 AM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 614 AM CDT Mon May 4 2020 .Discussion... Issued at 358 AM CDT MON MAY 4 2020 A complex forecast is in store for the region today with multiple rounds of showers and thunderstorms expected, some likely to be severe at times. Currently, a shortwave trough has supported cyclogenesis over eastern Colorado. Elevated storms have been ongoing along the CO/NE border throughout the night along the leading edge of a LLJ and mid level frontogenetic boundary. This complex of storms will become a major player in the evolution of our severe weather today as CAM guidance continues to trend towards a MCS developing from this region. Synoptically, this set up looks likely as a elevated warm front currently over central OK quickly advects northward with frontogenesis strengthening this morning. This will allow the current MUCAPE field of 1000-2000 J/kg over western and southern KS to move northward providing a favorable path for any MCS that develops. Corfidi vectors of 40-50kts favor a E then ESE movement which would take any MCS near the KS/NE border right into our CWA and possibly the KC Metro. To complicate this possible scenario, elevated convection is expected to develop quickly along the elevated frontogenetic boundary between 850-700mb forming over south central Kansas. With plenty of MUCAPE and effective shear(50+kts)to work with, these storms will quickly develop strong updrafts which may become supercellular in a NW-SE orientation along the boundary. Storm motion and effective shear vectors will be oriented off the boundary which may allow these storms to stay discrete longer. This may inhibit a strong cold pool from developing which would limit the main severe threat to large hail. The factor that may alter this assessment is if that MCS can get going and ride along that boundary then winds may be realized to the surface. If that were to occur the forward propagation vectors according to soundings would be around 70kts. So this forecast will very much depend on which of the two features develops and becomes predominant first. We are leaning towards the MCS not developing quick enough and the discrete elevated storms becoming the main mode as the warm front lifts into our area. This would put possible severe storms near the KS/MO border around 9-10am with large hail, heavy rain, and frequent lightning. The MCS may then become the second round of possible severe weather as it moves into the area roughly around 1-2pm, according to the CAM solutions. As the low pressure system passed to the south of the KC Metro in the late afternoon another possible round of severe weather could occur along the cold front in our southern CWA near Clinton and Sedalia with wind becoming a bigger player. The main threat with this third feature looks to be more of an issue for Springfield, but would be worth monitoring if things shifted slightly north. Stratiform precipitation may lag behind through most of the late afternoon and evening depending on how big this complex gets today, which will keep us rather cool with highs only in the low to mid 60s. Low clouds and an inverted surface trough over northern Missouri will keep a good portion of our area cooler going into Tuesday. A 10 degree temperatures gradient will set up from KC to Kirksville with 67 to 57F forecasted as KC clears out later in the afternoon. A fall like synoptic pattern will then set up with straight northerly flow and high pressure in place through Thursday. This will keep our temperatures mild with highs in the low to mid 60s through the work week. Some isolated showers may form up over central Missouri Wednesday, but not all guidance is on board with the shortwave that will cause that, so PoPs remain on the lower end. Models continue to show a quick moving shortwave in the NW flow aloft pushing through Friday, brining rain chances back to the region. Low temperatures Saturday are worth monitoring as we could see frost-like temperatures over northern Missouri Saturday morning as a very unseasonably cold air mass overtakes the eastern portion of the country, with us being on the western edge. && .Aviation...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 608 AM CDT MON MAY 4 2020 This forecast period will be very active with impacts to aviation with multiple rounds of thunderstorms early in the period and IFR/MVFR ceilings in the evening through the overnight hours. Scattered thunderstorms are forming over central and western Kansas currently. These storms are expected to build into the KS/MO state line region by 15-16Z with the greatest chance of on- station thunderstorms being after 17-18Z. These storms will likely cause impacts and could become severe with damaging wind gusts and large hail possible, especially along and south of the Missouri River. As the thunderstorms start to move to the east of the terminals a IFR ceilings will quickly overtake the area. The rain will likely stop around midnight, but the IFR ceilings will persist overnight until just before sunrise tomorrow when they rise to MVFR. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, May 4, 5:18 AM CDT, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 518 AM CDT Mon May 4 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 518 AM CDT Mon May 4 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms will move into the area later this morning and persist through the afternoon hours. A few of these storms may be severe, especially south of Interstate 70. Heavy rainfall leading to localized flooding will also be possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected for the remainder of the week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 4, 9:23 AM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
923 AM CDT Mon May 4 2020
KSZ103-105-041515-
Johnson KS-Leavenworth KS-
923 AM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH AND NORTHWESTERN
JOHNSON COUNTIES UNTIL 1015 AM CDT...
At 923 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grantville, or near Topeka, moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Leavenworth, De Soto, Tonganoxie, Linwood, Easton, Reno, Jarbalo and
Clearview City.
This includes Kansas Turnpike between mile markers 206 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern and east central Kansas.
LAT...LON 3935 9518 3940 9496 3892 9494 3892 9506
3899 9507 3898 9509 3896 9508 3897 9511
3897 9513 3898 9516 3896 9517 3897 9519
TIME...MOT...LOC 1423Z 263DEG 33KT 3909 9557
LeightonLocal storm report, May 4, 9:52 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL PARKER 38.33N 94.99W
05/04/2020 E1.50 INCH LINN KS PUBLIC
&&Local storm report, May 4, 10:11 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 AM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL BEAGLE 38.42N 94.95W
05/04/2020 E1.25 INCH MIAMI KS TRAINED SPOTTER
HAM RADIO OPERATOR.
&&Special weather statement, May 4, 10:53 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1053 AM CDT Mon May 4 2020
MOZ029>031-037-038-041645-
Ray MO-Carroll MO-Lafayette MO-Jackson MO-Clay MO-
1053 AM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...SOUTHERN
RAY...SOUTHWESTERN CARROLL...LAFAYETTE AND NORTHEASTERN JACKSON
COUNTIES UNTIL 1145 AM CDT...
At 1053 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Tapawingo, or near Independence, moving east at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Liberty, Grain Valley, Oak Grove, Richmond, Odessa, Higginsville,
Lexington, Sugar Creek, Buckner, Claycomo, Courtney, Orrick,
Wellington, Lake Tapawingo and Norborne.
This includes the following highways...
Interstate 70 in Missouri between mile markers 10 and 53.
Interstate 470 between mile markers 11 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Missouri.
LAT...LON 3896 9445 3919 9449 3932 9368 3893 9365
3894 9383 3893 9384
TIME...MOT...LOC 1553Z 264DEG 42KT 3909 9432
LeightonSpecial weather statement, May 4, 11:52 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1152 AM CDT Mon May 4 2020 KSZ103>105-MOZ021-028>030-037-038-041730- Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-Ray MO-Clinton MO- Lafayette MO-Jackson MO-Clay MO- 1152 AM CDT Mon May 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...EAST CENTRAL LEAVENWORTH...NORTHEASTERN JOHNSON...CLAY...SOUTH CENTRAL CLINTON... SOUTHWESTERN RAY...WEST CENTRAL LAFAYETTE...SOUTHEASTERN PLATTE AND CENTRAL JACKSON COUNTIES UNTIL 1230 PM CDT... At 1152 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Basehor to 6 miles southeast of Lenexa. Movement was northeast at 55 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Kansas City, Overland Park, Olathe, Independence, Lee's Summit, Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Prairie Village, Grain Valley, Excelsior Springs, Merriam, Mission, Smithville, Kearney and Oak Grove. This includes the following highways... Interstate 70 in Missouri between mile markers 0 and 28. Interstate 70 in Kansas between mile markers 410 and 423. Interstate 35 in Missouri between mile markers 0 and 35. Interstate 35 in Kansas between mile markers 220 and 235. Interstate 29 between mile markers 0 and 14. Interstate 635 between mile markers 0 and 12. Interstate 470 between mile markers 13 and 16. Interstate 435 between mile markers 0 and 26, between mile markers 34 and 70, and between mile markers 79 and 83. Kansas Turnpike between mile markers 223 and 226. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 300 PM CDT for northeastern and east central Kansas...and northwestern and west central Missouri. LAT...LON 3956 9434 3904 9399 3891 9479 3917 9495 TIME...MOT...LOC 1652Z 237DEG 48KT 3914 9484 3888 9467 Leighton
Local storm report, May 4, 12:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL PARKER 38.33N 94.99W
05/04/2020 E1.50 INCH LINN KS PUBLIC
0943 AM HAIL BEAGLE 38.42N 94.95W
05/04/2020 E1.25 INCH MIAMI KS TRAINED SPOTTER
HAM RADIO OPERATOR.
1018 AM TSTM WND DMG 2 SW EDWARDSVILLE 39.04N 94.84W
05/04/2020 JOHNSON KS PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
1023 AM HAIL 2 SE FAIRMOUNT 39.17N 94.91W
05/04/2020 U0.50 INCH LEAVENWORTH KS PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1029 AM TSTM WND GST 3 W STANLEY 38.87N 94.72W
05/04/2020 M50 MPH JOHNSON KS PUBLIC
1032 AM HAIL 2 NE MUNCIE 39.10N 94.73W
05/04/2020 U1.00 INCH WYANDOTTE KS PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1038 AM HAIL 2 E WESTWOOD HILLS 39.03N 94.57W
05/04/2020 U0.50 INCH JACKSON MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1039 AM HAIL 2 NE WESTWOOD HILLS 39.06N 94.58W
05/04/2020 U0.50 INCH JACKSON MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1046 AM TSTM WND DMG 2 SW OVERLAND PARK 38.97N 94.69W
05/04/2020 JOHNSON KS PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
1138 AM TSTM WND DMG 2 S EDGERTON 38.74N 95.01W
05/04/2020 MIAMI KS FIRE DEPT/RESCUE
SEMI-TIPPED OVER ON I-35 AND 215TH STREET.
POWER POLES DOWN AT 207TH AND BRAUN IN
EDGERTON.
1148 AM TSTM WND GST 3 W STANLEY 38.87N 94.72W
05/04/2020 M75 MPH JOHNSON KS PUBLIC
1150 AM HAIL 3 W STANLEY 38.87N 94.72W
05/04/2020 E0.00 INCH JOHNSON KS PUBLIC
1216 PM TSTM WND DMG 1 N BELTON 38.82N 94.53W
05/04/2020 CASS MO PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
1216 PM FLASH FLOOD 1 N BELTON 38.82N 94.53W
05/04/2020 CASS MO PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:43 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 47 min |
| May 4, 9:56 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 34 min |
| May 4, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 45 min |
| May 4, 10:29 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 4, 10:53 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette | 52 min |
| May 4, 11:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson | 53 min |
| May 4, 11:52 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 38 min |
| May 4, 12:08 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette and 1 more | 37 min |
| May 4, 12:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 4, 1:21 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 39 min |
| May 4, 2:42 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.